# SDR UPS99830463

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2560 · Emergency Equipment
- Part: Arm Bar
- Condition: Not Attached
- Location: Esape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, THE ESCAPE SLIDE ARM BAR WOULD NOT ATTACH TO THE HOLDING BRACKET.  RE-PACKED EMERGENCY ESCAPE SLIDE AND INSTALLED.
